# SDR ASAA2019042299077

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,718 hours, 11,542 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 090808831
- Condition: Inoperative
- Location: Boost Pump
- Part time: 38,699 hours, 11,532 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L CTR FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH 11.0 FUEL IN CTR TANK. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 28-22 TASK 801. DETERMINED L/H CTR MOTOR IMPELLER NOT WORKING. REMOVED AND REPLACED MOTOR IMPELLER PER B737-800 AMM 28-22-41. PERFORMED OPS CHECK PER AMM 28-22-41-710-801. OPS CHECK GOOD.
